Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Memphis, TN

March 31, 2015McNairy County, Tennessee; Alcorn County, Tishomingo County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2015, 9:30 PM CDT for McNairy County, Tennessee; Alcorn County, Tishomingo County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 9:30 PM CDT (02:30 UTC)
Expired
Mar 31, 2015, 9:54 PM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Tishomingo County, MS, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1687 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WUUS54 KMEG 010230
SVRMEG
MSC003-141-TNC109-010315-
/O.NEW.KMEG.SV.W.0028.150401T0230Z-150401T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 1015 PM CDT

* AT 929 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR CORINTH...AND MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORINTH...SELMER...IUKA...J P COLEMAN STATE PARK...BURNSVILLE...
  GLEN...PINEFLAT...MIDWAY...LEEDY...FARMINGTON...EASTVIEW...
  MICHIE...GUYS...RAMER...BACON SPRINGS...JOBES...CAFFEY...
  KENDRICK...BLYTHE CROSSING AND ACTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3466 8813 3488 8862 3517 8862 3507 8838
      3500 8838 3499 8820 3492 8816 3489 8810
TIME...MOT...LOC 0229Z 306DEG 22KT 3501 8850 

$$
1 follow-up statement
467 
WWUS54 KMEG 010254
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT TUE MAR 31 2015

MSC003-141-TNC109-010304-
/O.CAN.KMEG.SV.W.0028.000000T0000Z-150401T0315Z/
ALCORN MS-TISHOMINGO MS-MCNAIRY TN-
954 PM CDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALCORN...NORTHERN
TISHOMINGO AND SOUTHEASTERN MCNAIRY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3466 8813 3488 8862 3517 8862 3507 8838
      3500 8838 3499 8820 3492 8816 3489 8810
TIME...MOT...LOC 0246Z 306DEG 22KT 3492 8835 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:59 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 6:59 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
659 PM CDT TUE MAR 31 2015

.DISCUSSION...

UPDATED FOR THE 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 536 PM CDT TUE MAR 31 2015/

UPDATE...

UPDATED TO ADD SEVERE THUNDERSTORM WATCH FOR EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE THROUGH 10
PM CDT.

DISCUSSION...

A SECONDARY SHORTWAVE UPSTREAM ACROSS EASTERN KANSAS AND WESTERN
MISSOURI WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING. THERE HAS
BEEN A RECENT UPSWING IN CONVECTION ACROSS NORTHEAST ARKANSAS INTO
NORTHWEST TENNESSEE. THE AIRMASS TO THE SOUTH OF THIS ONGOING
THUNDERSTORM ACTIVITY IS INCREASINGLY MORE UNSTABLE WITH LATEST
MESOANALYSIS INDICATING MLCAPE VALUES BETWEEN 1000-1500
J/KG...ALONG WITH MID LEVEL LAPSE RATES AROUND 7.0
C/KM...ESPECIALLY NEAR THE INTERSTATE 40 CORRIDOR. AS
THUNDERSTORMS MOVE SOUTHEAST THROUGH THE EVENING THEY SHOULD
INTENSIFY AND MAY BECOME SEVERE. THE GREATEST SEVERE WEATHER
THREAT THIS EVENING WILL BE LARGE HAIL.

FURTHER SOUTH...THE LEAD SHORTWAVE CONTINUES TO MOVE EAST WITH
ISOLATED SEVERE STORMS STILL MOVING ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI. THE AIRMASS IN THESE AREAS REMAINS UNSTABLE WITH
LARGE HAIL A CONTINUED THREAT. INSTABILITY OVER THESE LOCATIONS
SHOULD WANE EARLY THIS EVENING WITH THE THREAT FOR SEVERE WEATHER
IN THESE LOCATIONS ENDING AROUND SUNSET.

IN BETWEEN ACROSS FAR NORTH MISSISSIPPI...AN OUTFLOW BOUNDARY FROM
THE SOUTHERN CONVECTION HAS LIFTED NORTH AND STABILIZED THE
AIRMASS WHERE THERE REMAINS NO SEVERE THUNDERSTORM WATCH. NORTHERN
STORMS SHOULD PROGRESS SOUTHWARD INTO THESE LOCATIONS LATER THIS
EVENING BUT SHOULD BE IN THE PROCESS OF WEAKENING WITH LOSS OF
BETTER DAYTIME CONVECTION. THIS WILL BE MONITORED CLOSELY THOUGH
THROUGH THE EVENING AND MAY BE ADDED BACK INTO THE NORTHERN WATCH
IF NEEDED.

UPDATED ZONES AND GRIDS HAVE BEEN SENT ALONG WITH HAZARDS. PLAN TO
UPDATE THE HAZARDOUS WEATHER OUTLOOK SHORTLY.

JLH

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/

DISCUSSION...
AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON.
GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE
ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE
ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES
PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO
575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM
SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO
2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH.

EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY
TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY
LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER
NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW
SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME
ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO
WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT.

WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE
RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP
INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING
3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND
NORTHWEST MS DELTA.

UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE
APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS
RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST
CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL
SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS.
FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE
HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY.
PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND
ADVISORY CRITERIA.

DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE
MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT
WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE
DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE
DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON.

PWB

&&

.AVIATION...

00Z TAF CYCLE

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE
TAF SITES THROUGH MID EVENING WITH PREVAILING VFR CIGS WITH
TEMPORARY REDUCTIONS OF CIGS/VSBYS IN CONVECTION. MOST OF THE
CONVECTION SHOULD DIMINISH PRIOR TO 01/05Z WITH MAINLY VFR CIGS.

LOWER LEVEL STRATUS AND FOG WITH MVFR CIGS/VSBYS SHOULD REDEVELOP
AT KMEM...KJBR...AND KTUP TOWARDS 01/09Z AND PERSIST THROUGH EARLY
WEDNESDAY. THIS MVFR CLOUD COVER SHOULD MIX OUT BY MID MORNING
WITH VFR CIGS EXPECTED INTO THE AFTERNOON.

SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP BY WEDNESDAY AFTERNOON
WITH REINTRODUCTION OF POTENTIAL MVFR CIGS/VSBYS IN ANY
CONVECTION.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 6:43 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT TUE MAR 31 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
643 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH THIS EVENING. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL
BE LARGE HAIL. VERY LARGE HAIL TO GOLFBALL SIZE OR GREATER WILL BE
POSSIBLE WITH THE STRONGEST STORMS EARLY THIS EVENING. THE SEVERE
WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ADDITIONAL CHANCES FOR SEVERE WEATHER ON WEDNESDAY
AFTERNOON AND AGAIN ON THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE
AREAWIDE WITH THE PASSAGE OF A COLD FRONT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE
MID SOUTH AND WILL BE POSSIBLE AT TIMES THROUGH THE REMAINDER OF
THIS WEEK. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE VIA PHONE OR SOCIAL
MEDIA.

JLH

In the hours before

Local storm report, Mar 31, 6:17 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BALDWYN                 34.50N 88.63W
03/31/2015  E1.75 INCH       LEE                MS   PUBLIC

            GOLF BALL SIZE HAIL NEAR DRY CREEK ROAD.

&&

AJC
Local storm report, Mar 31, 6:23 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
623 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             4 SE SELMER             35.13N 88.54W
03/31/2015  E1.25 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN SELMER

&&

AJC
Local storm report, Mar 31, 6:50 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             15 S SAVANNAH           35.01N 88.24W
03/31/2015  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

            PENNY SIZE HAIL FELL FOR ABOUT 5 MINUTES.

&&

AJC
Local storm report, Mar 31, 8:11 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
811 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             KENNETT                 36.24N 90.05W
03/31/2015  E0.88 INCH       DUNKLIN            MO   LAW ENFORCEMENT

            MULTIPLE REPORTS OF NICKEL SIZE HAIL IN KENNETT.

&&

AJC
Local storm report, Mar 31, 8:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      PICKWICK DAM            35.05N 88.25W
03/31/2015                   HARDIN             TN   PUBLIC

            WATER RUSHING ACROSS ROADWAY NEAR TN/MS STATE LINE
            BETWEEN PICKWICK DAM AND PINE FLAT.

&&

AJC
Local storm report, Mar 31, 8:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      PICKWICK DAM            35.05N 88.25W
03/31/2015                   HARDIN             TN   PUBLIC

            WARNING THIS REPORT IS OLD AND NOT VALID. THIS REPORT WAS
            ENTERED IN ERROR.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:01 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood44 min
Mar 31, 7:31 PM CDTSevere Thunderstorm WarningMEGLauderdale44 min
Mar 31, 7:36 PM CDTFlash Flood WarningMEGChester, Hardeman, McNairy3 hr
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy53 min
Mar 31, 7:39 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Mar 31, 7:47 PM CDTSevere Thunderstorm WarningMEGLauderdale43 min
Mar 31, 8:01 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton44 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningMEGDyer42 min
Mar 31, 8:23 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy52 min
Mar 31, 8:25 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy50 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Tipton51 min
Mar 31, 8:49 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale26 min
Mar 31, 8:55 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood3 hr
Mar 31, 9:22 PM CDTSevere Thunderstorm WarningMEGFayette38 min
Mar 31, 10:04 PM CDTSpecial Weather StatementMEGHardeman56 min
Mar 31, 10:14 PM CDTSevere Thunderstorm WarningMEGFayette46 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningMEGShelby62 min
Mar 31, 10:32 PM CDTFlash Flood WarningMEGHardeman, McNairy3 hr
Mar 31, 11:02 PM CDTFlash Flood WatchMEGChester, Fayette, Hardeman, Hardin, Haywood, Lauderdale and 4 more4 hr
Mar 31, 11:11 PM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Mar 31, 11:18 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby32 min
Mar 31, 11:53 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby52 min
Apr 1, 11:37 AM CDTRiver Flood AdvisoryMEGLauderdale, Tipton4 days
Apr 1, 4:22 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton38 min
Apr 1, 5:00 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton45 min
Mar 31, 10:41 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Prentiss, Tippah, Union64 min
Mar 31, 10:52 PM CDTSpecial Weather StatementMEGBenton, Tippah53 min
Mar 31, 11:16 PM CDTFlash Flood WarningMEGLee, Prentiss, Tippah, Union3 hr
Mar 31, 11:33 PM CDTSpecial Weather StatementMEGItawamba42 min
Mar 31, 11:35 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Union25 min
Mar 31, 11:37 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah23 min
Mar 31, 11:51 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah39 min
Apr 1, 12:53 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Tippah, Union37 min
Apr 1, 1:15 AM CDTSpecial Weather StatementMEGLee30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.